Proof of the Julia-Zee theorem

Joel Spruck, Yisong Yang

Research output: Contribution to journalArticlepeer-review

Abstract

It is a well accepted principle that finite-energy static solutions in the classical relativistic gauge field theory over the (2 + 1)-dimensional Minkowski spacetime must be electrically neutral. We call such a statement the Julia-Zee theorem. In this paper, we present a mathematical proof of this fundamental structural property.

Original languageEnglish (US)
Pages (from-to)347-356
Number of pages10
JournalCommunications In Mathematical Physics
Volume291
Issue number2
DOIs
StatePublished - 2009

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Proof of the Julia-Zee theorem'. Together they form a unique fingerprint.

Cite this